Edgar Tchoundja

Showing 5 publications

2010

On Hankel Forms of Higher Weights: The Case of Hardy Spaces

Marcus Sundhäll, Edgar Tchoundja
Canadian Journal of Mathematics. Vol. 62 (2), p. 439-455
Journal article
2008

Carleson measures for the generalized Bergman spaces via a T(1)-type theorem

Edgar Tchoundja
Arkiv for Matematik. Vol. 46 (2), p. 377-406
Journal article
2007

On Hankel Forms of Higher Weights, the Case of Hardy Spaces

Marcus Sundhäll, Edgar Tchoundja
Preprint

Save references

If you have installed Zotero or Mendeley on your computer you can use a plugin to extract references from the publications you see.

Download plugins:
Zotero
Mendeley

There are no projects.
There might be more projects where Edgar Tchoundja participates, but you have to be logged in as a Chalmers employee to see them.